# SDR AWXA200400618

- Difficulty date: May 30, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 68,561 hours, 27,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER FORWARD FLANGE OF FLOORBEAM AT BS 1681, RBL 32.  MAINTENANCE CUT OUT DAMAGE ON FLOORBEAM AT BS 1681, RBL 32; FABRICATED 2 EACH ANGLES AND STRAPS; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51 FIG 202.
